# SDR SWAA2025121733806

- Difficulty date: November 10, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HEADER PANEL EXIT LIGHT HOUSING IS DAMAGED AND WILL NOT KEEP LENS ATTACHED.   REMOVED & REPLACED THE FWD SERVICE DOOR HEADER PANEL EXIT LIGHT HOUSING ASSY & PERFORMED A GOOD OPS TEST IAW AMM 33-51-01-960-802, STEPS 3.C; 2, 3, 4, 5, 6, 7, 10, 12, & 33-51-00-710/720-801.
